# SDR 9JLA201405281688

- Difficulty date: May 12, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,617 hours, 2,369 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Valve
- Part number: 45AS48002005
- Part serial: 1031
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE LT JET PUMP FAILED IN THE CLOSED POSITION PREVENTING MOTIVE FUEL FLOW.  IT WAS FOUND THAT THE LT VLV WAS DEFECTIVE & WAS REPLACED WITH A NEW VLV.  LEAK & FUNCTIONAL CHECKS OK.
